Originally Posted by nassau
Its been about 2 weeks since I started taking Propecia and I think my hair on top is looking a bit thiner on top. I am 23 and I started noticing my hair thining about 10 months ago so I thought nothing of it at the time. But as it got worse I went to the doctor and got on Propecia. I was a bit worried at first because I was having trouble getting an errection, but after a week I think I was just giving myself the placebo effect by thinking about it too much. The only negative that I have been experiencing is that I no longer have morning wood. But other than that I can get it up whenever I need to. So back to my question, is it a good sign to see your hair thin a bit more when you start taking the pills or should I just think its not working for me?
Thanks for your time and for your input in advance.
I also have the same problem like yours..
I have been taking propecia for about 7weeks..but seem to notice an increase in hair shedding...just wonder is it normal and means propecia is working effectively on me? if its normal, when will this shedding stops?